Advanced search
1 file | 238.11 KB Add to list

Fueter’s theorem in discrete Clifford analysis

Hilde De Ridder (UGent) and Franciscus Sommen (UGent)
Author
Organization
Keywords
axial monogenicity, discrete Clifford analysis, Fueter theorem

Downloads

  • Final-version.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 238.11 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Ridder, Hilde, and Franciscus Sommen. “Fueter’s Theorem in Discrete Clifford Analysis.” MATHEMATICAL METHODS IN THE APPLIED SCIENCES 39.7 (2016): 1908–1921. Print.
APA
De Ridder, H., & Sommen, F. (2016). Fueter’s theorem in discrete Clifford analysis. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 39(7), 1908–1921.
Chicago author-date
De Ridder, Hilde, and Franciscus Sommen. 2016. “Fueter’s Theorem in Discrete Clifford Analysis.” Mathematical Methods in the Applied Sciences 39 (7): 1908–1921.
Chicago author-date (all authors)
De Ridder, Hilde, and Franciscus Sommen. 2016. “Fueter’s Theorem in Discrete Clifford Analysis.” Mathematical Methods in the Applied Sciences 39 (7): 1908–1921.
Vancouver
1.
De Ridder H, Sommen F. Fueter’s theorem in discrete Clifford analysis. MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2016;39(7):1908–21.
IEEE
[1]
H. De Ridder and F. Sommen, “Fueter’s theorem in discrete Clifford analysis,” MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol. 39, no. 7, pp. 1908–1921, 2016.
@article{7063409,
  author       = {De Ridder, Hilde and Sommen, Franciscus},
  issn         = {0170-4214},
  journal      = {MATHEMATICAL METHODS IN THE APPLIED SCIENCES},
  keywords     = {axial monogenicity,discrete Clifford analysis,Fueter theorem},
  language     = {eng},
  number       = {7},
  pages        = {1908--1921},
  title        = {Fueter’s theorem in discrete Clifford analysis},
  url          = {http://dx.doi.org/10.1002/mma.3612},
  volume       = {39},
  year         = {2016},
}

Altmetric
View in Altmetric
Web of Science
Times cited: